# SDR SWAA2025061673234

- Difficulty date: May 21, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 51,407 hours, 31,575 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR NUT IN ASSIST HANDLE AT AFT ENTRY DOOR 2025-340119<[01] REPLACED NUT IN ASSIST HANDLE AT AFT ENTRY DOOR IAW B737-700 AMM 52-41-31-400-802 STEP 3.F.(2).;[02] COREE STEP 1  REPLACED NUT IN ASSIST HANDLE AT AFT ENTRY DOOR IAW B737-700 AMM 52-13-31-400-802 STEP 3.G.(2).;[03] REPLACED NUT IN ASSIST HANDLE AT AFT ENTRY DOOR IAW B737-700 AMM 52-13-31-400-802 STEP 3.G.(2).
